Integrals of Cauchy type
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 60 (1961), pp. 262-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_60_a13,
author = {P. L. Ul'yanov},
title = {Integrals of {Cauchy} type},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {262--281},
year = {1961},
volume = {60},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_60_a13/}
}
P. L. Ul'yanov. Integrals of Cauchy type. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 60 (1961), pp. 262-281. http://geodesic.mathdoc.fr/item/TM_1961_60_a13/